# SDR AALA202401309430

- Difficulty date: January 25, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 18,356 hours, 7,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH AISLE LIGHTING MODULE AT 10C IS OFF AND LAYING ON FLOOR. **SUPPLEMENTAL REPORT FOR (AALA202401269430): REMOVED AND REPLACED SHROUD FOR ESCAPE PATH LIGHTING AT SEAT 10C. PER CMM 25-23-67. OPERATIONAL CHECK GOOD**(CLOSED).
